# SDR FDEA200907072520

- Difficulty date: July 7, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 31,808 hours, 18,871 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162161
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FALSE SPAR, INBD END REPAIR DOUBLER IS CRACKED.  WBL 118 REMOVED NR 7 SPOILER FITTING AND SUPPORT IAW SRM 51-30-2.  REMOVED PREVIOUS   DOUBLER, TRIMMED OUT WEB AND REMOVED PREVIOUS CHORD REPAIR IAW DWG SR 27-57-038 REV C.  FABRICATED NEW WEB FROM 7075 T6 .032, NEW CHORD SECTION FROM BAC 1514-1437, FABRICATED 2 EACH ANGLES FROM 7075 'O' .071, FABRICATED   DOUBLER FROM 2024 'O' IAW DWG SR 27-57-038 REV C, HEAT TREATED PARTS IAW   FASI ENGINEERING REPORT NR 2-37153-801 REV A, FABRICATED STRAP FROM 7075 T6 .090 PO NR 9006152 DIM 12.5 INCH X 2 INCH IAW DWG SR 27-57-038 REV C, ALODINED AND   PRIMED REPAIR PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS IAW SR 27-57-038 REV C,  INSTALLED SPOILER SUPPORT FITTING IAW SRM 51-30-2.
